RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakubov, Sasun Yakubovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30

Number of views:
This page:1532
Abstract pages:3152
Full texts:1521
References:212
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person18615
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/185165

Publications in Math-Net.Ru
1990
1. S. Ya. Yakubov, È. Ch. Ibragimov, “Estimates for the solutions of an ordinary differential equation with a parameter and functional conditions”, Differ. Uravn., 26:9 (1990),  1551–1562  mathnet  mathscinet  zmath; Differ. Equ., 26:9 (1990), 1147–1155
2. S. Ya. Yakubov, “Multiple completeness for systems of operator bundles and elliptic boundary value problem”, Mat. Sb., 181:1 (1990),  95–113  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 99–119  isi
1987
3. M. K. Balaev, S. Ya. Yakubov, “Well-posedness of a mixed problem for some classes of equations well-posed in the petrovskii sense”, Mat. Zametki, 42:4 (1987),  527–536  mathnet  mathscinet  zmath; Math. Notes, 42:4 (1987), 792–797  isi
1986
4. S. Ya. Yakubov, “Multiple completeness in the sense of M. V. Keldysh of root functions of elliptic boundary value problems with a polynomial spectral parameter”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986),  425–432  mathnet  mathscinet  zmath; Math. USSR-Izv., 28:2 (1987), 413–420
1985
5. S. Ya. Yakubov, B. A. Aliev, “Completeness of the system of root functions of boundary value problems for elliptic operator-differential equations with operators in the boundary conditions”, Differ. Uravn., 21:12 (1985),  2187–2188  mathnet  mathscinet  zmath
6. S. Ya. Yakubov, B. A. Aliev, “A boundary value problem with an operator in the boundary conditions for a second-order elliptic operator-differential equation”, Sibirsk. Mat. Zh., 26:4 (1985),  176–188  mathnet  mathscinet  zmath; Siberian Math. J., 26:4 (1985), 618–628  isi
1983
7. S. Ya. Yakubov, “Quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 269:1 (1983),  39–42  mathnet  mathscinet  zmath
1982
8. S. Ya. Yakubov, “A boundary value problem for the Laplace equation with nonclassical spectral asymptotics”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1330–1333  mathnet  mathscinet  zmath
9. S. Ya. Yakubov, “A nonlocal boundary value problem for a class of Petrovskii well-posed equations”, Mat. Sb. (N.S.), 118(160):2(6) (1982),  252–261  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:2 (1983), 255–265
1981
10. S. Ya. Yakubov, B. A. Aliev, “The Fredholm property of a boundary value problem, with an operator in the boundary conditions, for an elliptic differential operator equation of second order”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1071–1074  mathnet  mathscinet  zmath
11. I. V. Aliev, S. Ya. Yakubov, “Second-order differential-operator equations with discrete spectrum on the whole axis”, Mat. Zametki, 30:2 (1981),  187–196  mathnet  mathscinet  zmath; Math. Notes, 30:2 (1981), 580–585  isi
1980
12. S. Ya. Yakubov, K. S. Mamedov, “Completeness of the eigen- and associated functions of certain nonregular boundary-value problems for ordinary differential equations”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 327–328  isi
1977
13. S. Ya. Yakubov, V. B. Shakhmurov, “Theorems on imbedding in anisotropic spaces of vector-valued functions”, Mat. Zametki, 22:2 (1977),  297–301  mathnet  mathscinet  zmath; Math. Notes, 22:2 (1977), 657–659
14. A. T. Gashimov, S. Ya. Yakubov, “A finite-difference method of solving the Cauchy problem for evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1583–1587  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 232–237
1976
15. S. Ya. Yakubov, M. K. Balaev, “Correct solvability of differential operator equations on the entire axis”, Dokl. Akad. Nauk SSSR, 229:3 (1976),  562–565  mathnet  mathscinet  zmath
16. S. Ya. Yakubov, A. B. Aliev, “Solvability in the large of the Cauchy problem for quasi-linear equations”, Dokl. Akad. Nauk SSSR, 226:5 (1976),  1025–1028  mathnet  mathscinet  zmath
1975
17. S. Ya. Yakubov, A. B. Aliev, “Decay of the oscillations of the solutions of a hyperbolic equation”, Differ. Uravn., 11:5 (1975),  883–888  mathnet  mathscinet  zmath
18. S. Ya. Yakubov, K. S. Mamedov, “Multiple completeness of a system of characteristic and adjoined elements of a polynomial operator bundle and multiple decompositions with respect to this system”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 90–92
1974
19. S. Ya. Yakubov, A. B. Aliev, “Almost periodic solutions of second order hyperbolic equations”, Differ. Uravn., 10:6 (1974),  1142–1144  mathnet  mathscinet  zmath
1973
20. S. Ya. Yakubov, “On twofold completeness of inherent and adjoined elements of a quadratic operator bundle”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  92–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 84–86
1971
21. S. Ya. Yakubov, “Solvability “in the large” of the Cauchy problem for a first order quasi- linear hyperbolic system”, Dokl. Akad. Nauk SSSR, 196:4 (1971),  793–796  mathnet  mathscinet  zmath
22. S. Ya. Yakubov, “Solution of mixed problems for partial differential equations by the operator method”, Dokl. Akad. Nauk SSSR, 196:3 (1971),  545–548  mathnet  mathscinet  zmath
1970
23. S. Ya. Yakubov, “Uniform correctness of the Cauchy problem for evolutionary equations and its applications”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  86–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 243–249
24. S. Ya. Yakubov, “A uniformly well-posed Cauchy problem for abstract hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  108–113  mathnet  mathscinet  zmath
25. S. Ya. Yakubov, “Solvability of the Cauchy problem for abstract quasilinear second order hyperbolic equations, and their applications”, Tr. Mosk. Mat. Obs., 23 (1970),  37–60  mathnet  mathscinet  zmath
1967
26. S. Ya. Yakubov, “The solvability of the Cauchy problem for abstract parabolic equations with variable operators”, Dokl. Akad. Nauk SSSR, 176:3 (1967),  545–548  mathnet  mathscinet  zmath
27. S. Ya. Yakubov, “Non-local solvability of boundary value problems for quasilinear partial differential equations of hyperbolic type”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  279–282  mathnet  mathscinet  zmath
28. S. Ya. Yakubov, “Nonlinear abstract hyperbolic equations”, Dokl. Akad. Nauk SSSR, 176:1 (1967),  46–49  mathnet  mathscinet  zmath
1966
29. S. Ya. Yakubov, “The Cauchy problem for differential equations of the second order in a Banach space”, Dokl. Akad. Nauk SSSR, 168:4 (1966),  759–762  mathnet  mathscinet  zmath
1964
30. S. Ya. Yakubov, “Solvability of the Cauchy problem for evolution equations”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  1041–1044  mathnet  mathscinet  zmath

1968
31. S. Ya. Yakubov, “Поправки к статье “Нелокальная разрешимость краевых задач для квазилинейных дифференциальных уравнений в частных производных гиперболического типа” (ДАН, т. 176, № 2, 1967 г.)”, Dokl. Akad. Nauk SSSR, 183:3 (1968),  8  mathnet
32. S. Ya. Yakubov, “Поправки к статье “Нелокальная разрешимость краевых задач для квазилинейных дифференциальных уравнений в частных производных гиперболического типа” (ДАН, т. 176, № 2, 1967 г.)”, Dokl. Akad. Nauk SSSR, 181:6 (1968),  774  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021